# SDR DALA2022042002777

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 29,570 hours, 3,776 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 GOUGE ON EDGE UPPER SKIN SLAT 1 EXTERNAL ON LH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR INSTRUCTIONS AS PER ERA #598580-14. (2202577)
